# SDR UHLA201606140329

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 35,766 hours, 30,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Entry Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED STEPS WILL NOT DEPLOY.  R & R BENT ROLLER BRACKET AND OPS CHECK GOOD IAW 52-13-02.
